advertisement
Question
Posted by: ?? | 2004/10/04

Discharge and Ginette 35

Hi GynaeDoc,

I am currently using Ginette 35 for Contraceptive purposes and would like to know if continued and prolonged use could cause the discharge that I currently have. The discharge is not always itchy except after sex when it becomes very itchy with a very faint odour. I have previously spoken to my Gynae about the discharge about sex and he prescribed Dalacin VC. Is there a generic for DalacinVC which may be purchased over the counter?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Foul smelling discharge is not normal and needs to be treated. See your doctor again

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement